# SDR SWAA001198

- Difficulty date: July 1, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 55,150 hours, 58,729 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Discharged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EVACUATION SLIDE PRESSURE INDICATOR SHOWS A LOW CHARGE.     R&R SLIDE ASSY PER MM.
